Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 226, NWS Twin Cities, MN

August 2, 20116 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 2, 2011, 7:57 AM CDT for 6 counties in Minnesota. It was in force for 48 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2011, 7:57 AM CDT (12:57 UTC)
Expired
Aug 2, 2011, 8:45 AM CDT
In force
48 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Anoka County, MN, Hennepin County, MN, Isanti County, MN, Ramsey County, MN, Sherburne County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 52 km from the middle of the area, began a volume at 12:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 8:08 AM CDTTSTM WND DMG3 N St Francis, MN12 INCH BRANCHES DOWN.
Aug 2, 8:11 AM CDTTSTM WND DMGE Athens, MNSEVERAL MATURE TREES DOWN.
Aug 2, 8:20 AM CDTTSTM WND DMG2 Nnw Elk River, MNSEVERAL 18 DIAMETER OAK TREES BLOWN DOWN.
Aug 2, 8:25 AM CDTTSTM WND DMGElk River, MNMULTIPLE TREES DOWN...POWER LINES DOWN...TREES ON POWER LINES.
Aug 2, 8:35 AM CDTTSTM WND DMGE Ramsey, MNTREES DOWN.
Aug 2, 8:38 AM CDTTSTM WND DMGSt Francis, MNTREE DAMAGE. 9 INCH TREE DOWN AND SEVERAL SMALL TREES PARTIALLY UPROOTED.
Aug 2, 8:47 AM CDTTSTM WND DMGIsanti, MNMULTIPLE TREES AND BRANCHES DOWN.
Aug 2, 8:55 AM CDTTSTM WND DMG1 W Athens, MNTREES DOWN.
Aug 2, 8:55 AM CDTTSTM WND DMGSt Francis, MNTREE DAMAGE. 9 INCH TREE DOWN AND SEVERAL SMALL TREES PARTIALLY UPROOTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 5:23 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 1.0 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2133 J/kg
Mixed-layer CIN
-209 J/kg
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WUUS53 KMPX 021257
SVRMPX
MNC003-053-059-123-141-171-021345-
/O.NEW.KMPX.SV.W.0226.110802T1257Z-110802T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
757 AM CDT TUE AUG 2 2011

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ANOKA COUNTY IN EAST CENTRAL MINNESOTA...
  NORTHERN HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA...
  SOUTHERN ISANTI COUNTY IN EAST CENTRAL MINNESOTA...
  NORTHERN RAMSEY COUNTY IN EAST CENTRAL MINNESOTA...
  EASTERN SHERBURNE COUNTY IN CENTRAL MINNESOTA...
  EASTERN WRIGHT COUNTY IN CENTRAL MINNESOTA...

* UNTIL 845 AM CDT

* AT 752 AM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ST CLOUD TO ENFIELD
  TO WAVERLY...AND MOVING EAST AT 50 MPH.  PENNY SIZE HAIL MAY ALSO
  ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IN THE WARNING INCLUDE...
  PLYMOUTH...
  MONTICELLO...
  DELANO...
  BIG LAKE...
  ROCKFORD...
  SANTIAGO...
  INDEPENDENCE...
  ST MICHAEL...
  ALBERTVILLE...
  HANOVER...
  MAPLE PLAIN...
  OTSEGO...
  LORETTO...
  ELK RIVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4543 9301 4513 9302 4512 9300 4498 9299
      4498 9389 4526 9383 4556 9387 4556 9303
TIME...MOT...LOC 1257Z 261DEG 46KT 4556 9398 4536 9383
          4502 9387
WIND...HAIL 60MPH 0.75IN

$$
1 follow-up statement
401 
WWUS53 KMPX 021339
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
839 AM CDT TUE AUG 2 2011

MNC123-021354-
/O.CAN.KMPX.SV.W.0226.000000T0000Z-110802T1345Z/
RAMSEY MN-
839 AM CDT TUE AUG 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RAMSEY COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA... ALTHOUGH 40 TO 50 MPH WIND GUSTS ARE STILL POSSIBLE.

LAT...LON 4543 9301 4512 9303 4511 9373 4523 9383
      4542 9384 4556 9387 4556 9303
TIME...MOT...LOC 1339Z 263DEG 49KT 4556 9335 4535 9312
          4502 9316

$$

MNC003-053-059-141-171-021345-
/O.CON.KMPX.SV.W.0226.000000T0000Z-110802T1345Z/
ANOKA MN-HENNEPIN MN-ISANTI MN-SHERBURNE MN-WRIGHT MN-
839 AM CDT TUE AUG 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
WRIGHT...EASTERN SHERBURNE...SOUTHERN ISANTI...NORTHERN HENNEPIN AND
ANOKA COUNTIES UNTIL 845 AM CDT...

AT 838 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES WEST OF CAMBRIDGE TO EAST BETHEL TO ROSEVILLE...MOVING EAST AT
55 MPH.

LOCATIONS IMPACTED INCLUDE...
  LINO LAKES...BODUM AND CENTERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4543 9301 4512 9303 4511 9373 4523 9383
      4542 9384 4556 9387 4556 9303
TIME...MOT...LOC 1339Z 263DEG 49KT 4556 9335 4535 9312
          4502 9316
WIND...HAIL 60MPH <.75IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 6:55 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Aug 2, 6:55 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
655 AM CDT TUE AUG 2 2011

.AVIATION... /12Z TAF ISSUANCE/

BOUTS OF CONVECTION AND MVFR CONDITIONS THIS MORNING AS A COLD
FRONT IN WESTERN MN MOVES EAST ACROSS THE TAF SITES. WIND GUSTS TO
45 KNOTS POSSIBLE IN THE STORMS ALONG WITH BRIEF TORRENTIAL
DOWNPOURS. IN THE WAKE OF THE FRONT...MVFR CEILINGS (015-025) EXPECTED
FOR A COUPLE OF HOURS. IMPROVEMENT THEREAFTER WITH INCREASING
NORTHWEST WINDS (12-15G22KT) THROUGH THE AFTERNOON. VFR KC
TONIGHT AS HIGH PRESSURE BUILDS IN. WINDS WILL FROM THE NORTH WITH
SPEEDS DIMINISHING TO LESS THAN 10 KNOTS.

KMSP...MINOR CONVECTION PASSING SOUTH OF THE AIRPORT THROUGH 14Z.
THEREAFTER...A BROKEN LINE OF CONVECTION LIKELY AS A COLD FRONT
MOVES THROUGH BY 16Z. WINDS TURNING NORTHWEST (320-330) WITH
FRONTAL PASSAGE WITH SPEEDS OF 13G20KT LIKELY. CEILINGS LOWERING
TO 020 FOR A TIME WITH FRONTAL PASSAGE. VFR CONDITIONS THIS
AFTERNOON THROUGH WEDNESDAY.

&&

.DISCUSSION... /ISSUED 327 AM CDT TUE AUG 2 2011/

YET ANOTHER BUSY NIGHT ACROSS THE CWA WITH ONE COMPLEX RIDING
SOUTHEAST AND WILL AFFECT WEST CENTRAL WISCONSIN DURING THE
MORNING. FARTHER WEST...A FORWARD PROPAGATING MCV RACING NORTHEAST
ACROSS EASTERN SOUTH DAKOTA. MODELS DIDNT DO TOO MUCH WITH THIS AS
IS MOVED INTO WESTERN MN. DOES APPEAR THAT AS UPPER TROUGH/HEIGHT
FALLS MOVE INTO THE WEST SHOULD BE ABLE TO INITIATE SOME SCT/BKN
TSRA. VERY UNSTABLE AIRMASS OVER THE AREA WITH LAPS SOUNDING
SHOWING IN EXCESS OF 4000 CAPE AHEAD OF FRONT. WIND AND HEAVY RAIN
WILL BE THE MAIN SEVERE WEATHER THREATS ONCE AGAIN THROUGH THE
MORNING. THOUGHT ABOUT ISSUING FLOOD WATCH OVER WISCONSIN THIS
MORNING...BUT APPEARS FORWARD PROPAGATING SYSTEM SHOULD PRECLUDE
TORRENTIAL RAINFALL. COLD FRONT PROGGED TO MOVE INTO CENTRAL MN
THROUGH THE NOON HOUR AND THEN DROPPING OUT OF THE AREA BY LATE
AFTERNOON. WILL END THE RAIN THREAT AFTER 21Z. STILL SEE DEWPOINTS
REMAINING THROUGH LATE AFTERNOON/EVENING AS DRIER AIR SLOW TO
PROGRESS EAST.

DRY AND NOT AS WARM FOR WEDNESDAY AS HIGH PRESSURE DROPS SOUTHEAST
OVER THE AREA. STILL WILL MAINTAIN SLIGHTLY ABOVE NORMAL
TEMPERATURE TREND HOWEVER. NEXT SHOT AT SOME SHOWERS MOVES INTO
SOUTHERN CWA THURSDAY/THU NIGHT PERIOD AS SHORT WAVE ENERGY RIDES
ACROSS IOWA ALONG OLD FRONT. THIS EXITS TO THE EAST WITH THE NEXT
WAVE MOVING INTO THE AREA SATURDAY AND LINGERING INTO SUNDAY. THE
00Z GFS REMAINS FASTEST WITH THE MOVEMENT OF THIS FEATURE. WILL
CONTINUE POPS FOR SAT INTO SUNDAY FOR THIS SYSTEM...WITH THE ECMWF
NOT QUITE AS FAST. LONGER RANGE TREND STILL INDICATING A BETTER
INFLUX OF CANADIAN AIR LATER NEXT WEAK AS WESTERN RIDGE
RETROGRADES AND FLATTENS A BIT...ALLOWING HUDSON BAY LOW TO DROP A
BIT FARTHER SOUTH. THIS WILL ALLOW LARGE...DRY...CANADIAN HIGH TO
FINALLY DROP OVER THE WESTERN GREAT LAKES.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

RAH/DWE
Hazardous weather outlook, Aug 2, 3:46 AM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
346 AM CDT TUE AUG 2 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
031215-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
346 AM CDT TUE AUG 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE OVER MUCH OF THE AREA THROUGH THE
MORNING AS A COLD FRONT MOVES EAST. SOME OF THE STORMS COULD BE
SEVERE...WITH THE MAIN THREAT FROM DAMAGING WINDS AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT
AND AGAIN OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING.

In the hours before

Local storm report, Aug 2, 5:24 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
524 AM CDT TUE AUG 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     TSTM WND GST     6 WNW RICE LAKE         45.54N 91.85W
08/02/2011  M59 MPH          BARRON             WI   TRAINED SPOTTER

&&

CARLYON
Local storm report, Aug 2, 5:41 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
541 AM CDT TUE AUG 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 AM     TSTM WND GST     6 S MARIETTA            44.93N 96.44W
08/02/2011  M53 MPH          LAC QUI PARLE      MN   MESONET

&&

CARLYON
Special weather statement, Aug 2, 6:06 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
606 AM CDT TUE AUG 2 2011

MNZ047-048-021200-
POPE-STEVENS-
606 AM CDT TUE AUG 2 2011

...THUNDERSTORMS MOVING ACROSS OVER POPE AND STEVENS COUNTIES
THROUGH 700 AM CDT...

AT 602 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ARTICHOKE. THIS STORM WAS MOVING NORTHEAST AT 55
MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CHOKIO.
  ALBERTA.
  MORRIS.
  HANCOCK.
  CYRUS.
  STARBUCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4574 9625 4576 9516 4543 9514 4541 9622
TIME...MOT...LOC 1106Z 242DEG 49KT 4544 9612
Local storm report, Aug 2, 6:30 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
630 AM CDT TUE AUG 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     TSTM WND GST     1 NW BOYD               44.87N 95.92W
08/02/2011  M50 MPH          LAC QUI PARLE      MN   TRAINED SPOTTER

&&

CARLYON
Special weather statement, Aug 2, 7:24 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
724 AM CDT TUE AUG 2 2011

MNZ043>045-049>053-058>061-065>068-075-021300-
ANOKA-BENTON-CARVER-CHISAGO-HENNEPIN-ISANTI-KANABEC-MCLEOD-MEEKER-
MILLE
LACS-MORRISON-NICOLLET-RENVILLE-SHERBURNE-SIBLEY-STEARNS-WRIGHT-
724 AM CDT TUE AUG 2 2011

...STRONG WINDS AND THUNDERSTORMS MOVING ACROSS CENTRAL
MINNESOTA...

AT 715 AM CDT...STRONG WINDS AND A FEW STRONG THUNDERSTORMS WERE
MOVING ACROSS CENTRAL...AND INTO EAST CENTRAL MINNESOTA. THERE WERE
STRONG WINDS UP TO 50 MPH OUT AHEAD OF THE THUNDERSTORMS AS WELL.
SOME OF THE STRONGER WINDS WILL LIKELY AFFECT ST
CLOUD...HUTCHINSON...GAYLORD...ANNANDALE...WATERTOWN...AND THE
WESTERN SECTIONS OF THE TWIN CITIES...INCLUDING THE LAKE MINNETONKA
AREA.

PEOPLE IN BENTON...EASTERN MEEKER...EASTERN RENVILLE...MCLEOD...
WESTERN HENNEPIN...SHERBURNE...SIBLEY...EASTERN STEARNS...
SOUTHERN MILLE LACS...CARVER AND WRIGHT COUNTIES...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4577 9313 4574 9313 4574 9302 4572 9297
      4442 9410 4463 9492 4594 9380
TIME...MOT...LOC 1216Z 288DEG 32KT 4583 9373 4468 9472
Local storm report, Aug 2, 7:55 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
755 AM CDT TUE AUG 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 AM     TSTM WND DMG     2 S AVON                45.58N 94.45W
08/02/2011                   STEARNS            MN   TRAINED SPOTTER

            TWO 10 INCH DIAMETER TREES DOWN.

&&

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 12:00 AM CDTRiver Flood WarningMPXTodd57 hr
Aug 2, 5:26 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift, Yellow Medicine64 min
Aug 2, 6:06 AM CDTSpecial Weather StatementMPXPope, Stevens54 min
Aug 2, 6:41 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Swift51 min
Aug 2, 6:56 AM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Meeker, Swift64 min
Aug 2, 7:23 AM CDTSevere Thunderstorm WarningMPXMeeker, Sherburne, Stearns, Wright67 min
Aug 2, 7:24 AM CDTSpecial Weather StatementMPXBenton, Carver, Isanti, McLeod, Sherburne, Sibley and 1 more36 min
Aug 2, 7:39 AM CDTSevere Thunderstorm WarningMPXBenton, Stearns51 min
Aug 2, 8:05 AM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs55 min
Aug 2, 8:31 AM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Isanti, Washington74 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.